Diabetes Channel
Topics
Medications
Quicklinks
Related Channels

Humalog Mix50/50 Overdose

Treatment for a Humalog Mix50/50 Overdose

Treatment for an overdose of Humalog Mix50/50 will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options may include:
 
  • A glucagon injection to increase blood sugar
  • A sugar (glucose) solution to increase blood sugar
  • Fluids through an intravenous line (IV)
  • Other treatments based on complications that occur.
     
It is important that you seek prompt medical attention if you believe you may have overdosed on Humalog Mix50/50.
 
Common Symptoms of Diabetic Neuropathy

Humalog Mix50/50 Insulin

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.